Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Stablon is working well (12.5mg QID) sukarno

Posted by ed_uk on October 2, 2005, at 15:29:14

In reply to Re: Stablon is working well (12.5mg QID), posted by sukarno on October 2, 2005, at 14:55:18

Hi Paul,

>How are you doing? Still taking citalopram?

I'm ok thanks, still on citalopram 60mg. My anxiety is mild atm but seems to be getting worse. I'd like to increase the citalopram to 80mg.

>Valium, even at a much lower dose of 20mg (relative to 5mg Xanax) is much more effective.

IMO, diazepam is usually a better long-term benzo than alprazolam. The inter-dose withdrawal symptoms are just too much of a problem with alprazolam.

>I'm terribly afraid of the side effects of PPIs..........

I don't think you should be. The side effects of PPIs aren't usually any worse than the side effects of famotidine. PPIs are widely agreed to be the most effective treatment for GERD.

There is some evidence that omeprazole might interact with diazepam. Rabeprazole, another PPI, does not appear to interact with diazepam.

PPIs can reduce vitamin B12 absorption, this might lead to psychiatric symptoms. Supplementation could be helpful, not sure.

>A lot of this could be due to my living situation. I really don't like Indonesia and am planning to move back to Malaysia one of these days. That's a very nice country...much less to worry about over there and very clean and organised.

Why don't you like Indonesia?

Kind regards

Ed


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:ed_uk thread:474445
URL: http://www.dr-bob.org/babble/20050927/msgs/561983.html